# SDR UIEA2018071801505

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,245 hours, 18,323 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9802186
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PRV EICAS INTERMITTENT. REMOVED AND REPLACED PRVC, PN OFF 792755-15 SN OFF 5090013, PN ON 792755-15 SN ON 2004120460 OPS TEST GOOD IAW AMM 36-11-19-404. ALSO REMOVED AND REPLACED PRV OPS TEST GOOD IAW AMM 36-11-19-004.
